Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Lussardi - E. Villa

A general formula for the anisotropic outer Minkowski content of a set

created by lussardi on 02 May 2014
modified on 25 Mar 2016

[BibTeX]


Inserted: 2 may 2014
Last Updated: 25 mar 2016

Journal: Proc. Roy. Soc. Edinburgh Sect. A
Volume: 146
Number: 2
Pages: 393-413
Year: 2016

Abstract:

We generalize to the anisotropic case some classical and recent results on the $(n-1)$-Minkowski content of rectifiable sets in $\mathbb R^n$, and on the outer Minkowski content of subsets of $\mathbb R^n$. In particular, a general formula for the anisotropic outer Minkowski content is provided and applies to a wide class of sets, stable under finite unions.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1